# SDR SWI2024F01240

- Difficulty date: September 15, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,482 hours, 27,248 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON RH FS280 CROSS BEAM AT FWD TOP ANGLE     (C-CHECK RO 11/11/2024)    REMOVED AND REPLACED RH CROSSBEAM AT FS280.00 WITH NEW REF. CRJ 900 SRM 51-42-06-001-001-A01, CRJ 900 SRM 51-42-13-001-001-A01, CRJ 900 SRM 51-42-22-001-001-A01 AND DWG CC670-34010 REV -K. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY AND SKYWEST FORM M-337. SEE CONTINUATION CARD FOR WORK DETAILS.
